# SDR SWAA2019072535299

- Difficulty date: July 15, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 41,171 hours, 24,448 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIER CRACKED AT BS. 663.75, BETWEEN LBL 40.00 TO LBL 24.92.  REPAIRED VAPOR BARRIER PER SRM.
